# SDR ASAA1057284

- Difficulty date: January 23, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 7,663 hours, 2,434 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5924
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 7,663 hours, 2,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 21000 FT NR 2 ENG BEGAN SURGING AND N1 WENT INTO RED ARC THRUST WAS REDUCED AND ENGINE INDICATIONS WERE NORMAL THROUGH LANDING PERFORMED EEC BITE CHECK PER MM 71-00-00-700-808-F00.  FAULT CODE 73-20332 LOGGED ON NR 2 ENGINE.  PERFORMED ENG EXCEEDANCE CHECK PER MM 71 00 00. 740 801 FOO.  INSPECTED NR 2 ENG INLET & EXHAUST PER MM 71-00-00-800-804-F00 ITEM D1B.  NO DAMAGE NOTED.  NOTE ENG EXCEEDANCE PAGE INDICATED PEAK 104.9 RED 104.0 DURATION 0:00.6 PERFORMED BOROSCOPE INSPECTION OF THE STAGE 4 LPT BLADES NO DAMAGE NOTED M/M 72-00-00-200-809-FOO PAGE (7) (5)(5).  ACCOMPLISHED FIM TASK 73-25-00-810-802-FOO.  COMPLIED WITH EA 800 72EA 02784 STEPS 4 5 6 AND 7.  REPLACED HMU REFERENCE AMM 73-21-10-400-801-F00.  ACCOMPLISHED IDLE POWER LEAK CHECK.  LEAK CHECK GOOD REFERENCE AMM 71-00-00-700-801-F00.  ACCOMPLISHED ACTUATORS TESTS NO FAULTS NOTED REFERENCE AMM 71-00-00-700-807-F00 AND ENGINE RUN EEC BITE CHECK REFERENCE AMM 71-00-00-808-F00.
